Том 71
№ 11

All Issues

Rudyanova Т. M.

Articles: 1
Article (Ukrainian)

$V$-Limit Analysis of Vector-Valued Mappings

Kogut P. I., Rudyanova Т. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 12. - pp. 1661-1675

For an arbitrary net of mappings defined on subsets of the Hausdorff space (X, τ) and acting into a vector topological space (Y, τ) semiordered by a solid cone Λ, we introduce the notion of V-limit. We investigate topological and sequential properties of V-limit mappings and establish sufficient conditions for their existence. The results presented can be used as a basis for the procedure of averaging of problems of vector optimization.